Free Access
Volume 30, Number 6, 1996
Page(s) 711 - 729
Published online 31 January 2017
  1. G. BEYLKIN, 1992, On the representation of operators in bases of compactly supported wavelets, SIAM J. Numerical Analysis, 6, pp. 1716-1740. [MR: 1191143] [Zbl: 0766.65007] [Google Scholar]
  2. Ph. G. CIARLET, 1987, The finite element methods for elliptic problems, North-Holland. [MR: 520174] [Zbl: 0999.65129] [Google Scholar]
  3. I. DAUBECHIES, 1988, Orthonormal bases of compactly supported wavelets, Comm. Pure Appl. Math., 41, pp. 906-966. [MR: 951745] [Zbl: 0644.42026] [Google Scholar]
  4. P. J. DAVIS, 1979, Circulant Matrices, John Wiley & Sons, New York. [MR: 543191] [Zbl: 0418.15017] [Google Scholar]
  5. T. EIROLA, 1992, Sobolev characterization of solutions of dilation equations, SIAM J. Math. Anal. 23(4), pp. 1015-1030. [MR: 1166573] [Zbl: 0761.42014] [Google Scholar]
  6. R. GLOWINSKI, J. PERIAUX, M. RAVACHOL, T. W. PAN, R. O. Jr. WELLS and X. ZHOU, 1993, Wavelet methods in computational fluid dynamics. In M. Y. Hussaini et al., editor, Algorithmic Trends in Computational Fluid Dynamics, New York, pp. 259-276, Springer-Verlag. [MR: 1295640] [Google Scholar]
  7. R. GLOWINSKI, 1984, Numerical Methods for Nonlinear Variational Problems, Springer Series in Computational Physics. Springer-Verlag, New York. [MR: 737005] [Zbl: 0536.65054] [Google Scholar]
  8. W. HACKBUSCH, 1985, Multi Grid Methods and Applications, Springer Series in Computational Mathematics. Springer-Verlag, New York. [Zbl: 0595.65106] [Google Scholar]
  9. W. HACKBUSCH, 1994, Iterative Solution of Large Sparse Systems of Equations, Applied Mathematical Sciences, Springer Vetlag, New York. [MR: 1247457] [Zbl: 0789.65017] [Google Scholar]
  10. M. R. HESTENES and E. STIEFEL, 1952, Methods of conjugate gradients for solving linear systems, J. Res. Nat. Bur. Standads 49, pp. 409-436. [MR: 60307] [Zbl: 0048.09901] [Google Scholar]
  11. A. LATTO, H. L. RESNIKOFF and E. TENENBAUM, 1992, The evaluation of connection coefficients of compactly supported wavelets. In Y. Maday, editor, Proceedtngs of the French-USA Workshop on Wavelets and Turbulence, June 1991, New York, Princeton University, Springer-Verlag. [Google Scholar]
  12. S. MALLAT, 1989, Multiresolution approximation and wavelet orthonormal bases of L2(R), Trans. Amer. Math. Soc., 315, pp. 69-87. [MR: 1008470] [Zbl: 0686.42018] [Google Scholar]
  13. J. WEISS, 1992, Wavelets and the study of two dimensional turbulence. In Y. Maday, editor, Proceedings of the French USA Workshop on Wavelets and Turbulence June 1991, New York, Princeton University, Springer Verlag. [Google Scholar]
  14. R. O. WELLS and XIAODONG ZHOU, 1992, Representing the geometry or domains by wavelets with applications to partial differential equations. In J. Warren, editor, Curves and Surfaces in Computer Graphics III, volume 1834, pp. 23-33. SPIE. [Google Scholar]
  15. R. O. WELLS and XIAODONG ZHOU, 1995, Wavelet solutions for the Dirichlet problem, Numer. Math., 70, pp. 379-396. [MR: 1330870] [Zbl: 0824.65108] [Google Scholar]
  16. R. O. WELLS and XIAODONG ZHOU, 1994, Wavelet interpolation and approximate solutions of elliptic partial differential equations. In R. Wilson and E. A. Tanner, editors, Noncompact Lie Croups, Kluwer, to appear Proceedings of NATO Advanced Research Workshop. [MR: 1306537] [Zbl: 0811.65096] [Google Scholar]
  17. P. WESSELING, 1991, An Introduction to MultiGrid Methods, Pure & Applied Mathematics, A Wiley Interscience Series of Text, Monographs & Tracts John Wiley & Sons, New York. [MR: 1156079] [Zbl: 0760.65092] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you